RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 5, Pages 991–994 (Mi dan36645)  

MATHEMATICS

On metric extensions

V. K. Bel'nov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (629 kB)

Bibliographic databases:

UDC: 513.831
Presented: П. С. Александров
Received: 03.05.1971

Citation: V. K. Bel'nov, “On metric extensions”, Dokl. Akad. Nauk SSSR, 202:5 (1972), 991–994

Citation in format AMSBIB
\Bibitem{Bel72}
\by V.~K.~Bel'nov
\paper On metric extensions
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 5
\pages 991--994
\mathnet{http://mi.mathnet.ru/dan36645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0296900}
\zmath{https://zbmath.org/?q=an:0254.54032}


Linking options:
  • http://mi.mathnet.ru/eng/dan36645
  • http://mi.mathnet.ru/eng/dan/v202/i5/p991

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019